# SDR QXEA200602104

- Difficulty date: August 15, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,382 hours, 27,980 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Repair
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - REPAIR ON LEFT NACELLE STRINGER OUTBOARD UNDER FINGERNAIL IS CRACKED.  REPAIRED IAW DHC-8-200 SRM 51-40-11.
